Every time i pee it hurts so badly, what causes Thrush cause i think it is.?

December 21st, 2010 by Emily

Question: Each time i pee it hurts so badly, what causes Thrush cause i think it is.?
Over the weekend i had sex with my boyfriend in a long time, we never used endorsement cause we have the trust between us. Sperms have been flowing through my thighs, and we had a lot of sex & now i feel this heat in my vigina it’s very sore, each time i pee it hurts, more especially the last drop of the urine, i can’t pee it hurts PLEASE HELP ME AM EVEN SCARED TO GO TO THE TOILET

Best answer:

Answer by Athene
This isn’t thrush, it is cyctitis. Unfortunately sex often cases this. bacteria that are on your skin get up into the urethra (where pee comes out) and into the bladder.
You need an antibiotic to get rid of this, you need to take a sample off pee to get tested so do some in a sterile container to take with you.
Meanwhile drink as much water as you possibly can to “wash” out the tubes and reduce the bacteria level. The more you drink the more dilute your pee will be and the less it will hurt.
When you take antibiotics the pain will go away really fast, in just one day. Don’t delay, if you do, the infection could possibly go into your kidneys and then it can get very nasty.
Also, don’t freak out if you pee blood. I am afraid that often happens with cyctitis.

What do you think? Answer below!

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

2 Comments on “Every time i pee it hurts so badly, what causes Thrush cause i think it is.?”

  1. mixedricanbaby702 says:

    it could be a yeast infection. which isn’t that big of a deal. it can be caused from him not “washing” the right way or even from sweat build up during. or it could just be temporary from all the friction in that case use lube. even if yu think you naturally get wet enough lube is always good to have on hand.
    Good Luck

  2. Blade says:

    Thrush is caused by a bacteria called candida, which as far as i know exist within the females’ vagina because of ph imbalances. it can cause the vaginal lips to swell, and emit some white substance from the vagina. if those are the symptoms ur having, then its better to consult ur gaeno. he will put u on some anti bacterial drugs, which is about two to 4 capsules, after three to four days u should be fine

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 119,492 bad guys.